MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY 7.5 RND RSRF PAT 32MM STD; PROSTHESISKNEEPATELLOFEMOROTIBIALSEMICONSTRAINEDCEMENTEDPOLYMERMETALPOLYMER

SMITH & NEPHEW, INC. JRNY 7.5 RND RSRF PAT 32MM STD; PROSTHESISKNEEPATELLOFEMOROTIBIALSEMICONSTRAINEDCEMENTEDPOLYMERMETALPOLYMER
Model Number 71932912
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented arthrofibrosis of right knee requiring subsequent arthroscopy.
 
Additional Manufacturer Narrative
The devices, used in treatment, were not returned for evaluation and the reported event could not be confirmed.The medical investigation concluded that it has been communicated that no clinical documents are available.Therefore, no thorough clinical assessment of the reported issue can be rendered.Should additional information be provided, the clinical/medical investigation task will be reopened.A review of complaint history did not reveal additional complaints for the listed batches.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Some potential probable causes of this event could include a surgical complication or procedural error.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaints will be reopened.No further investigation warranted for these complaints; however, we will continue to monitor for future complaints and investigate as necessary.

Brand Name
JRNY 7.5 RND RSRF PAT 32MM STD
Common Device Name
PROSTHESISKNEEPATELLOFEMOROTIBIALSEMICONSTRAINEDCEMENTEDPOLYMERMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9485230
Report Number1020279-2019-04454
Device Sequence Number11648289
Product Code JWH
UDI-Device Identifier00885556058398
UDI-Public00885556058398
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model Number71932912
Device Catalogue Number71932912
Device Lot Number16KM01465
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;